Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2011, 5:31 PM CDT for Lincoln County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 5:31 PM CDT (22:31 UTC)
- Expired
- Apr 14, 2011, 6:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 63 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 5:45 PM CDT | HAIL 1 | 6 N Little, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -508 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 564 m²/s²
- 0-3 km storm-relative helicity
- 551 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
965
WUUS54 KOUN 142231
SVROUN
OKC081-125-133-142315-
/O.NEW.KOUN.SV.W.0032.110414T2231Z-110414T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
NORTHERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 615 PM CDT
* AT 532 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 5 MILES NORTHWEST OF LITTLE...MOVING NORTHEAST AT 35
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE CENTERVIEW...JOHNSON...LITTLE AND
PRAGUE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 191 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3528 9676 3543 9687 3557 9661 3541 9661
3540 9655 3544 9657 3546 9655 3544 9650
3546 9647 3546 9643 3542 9643
TIME...MOT...LOC 2232Z 239DEG 30KT 3541 9671
$$2 follow-up statements
683
WWUS54 KOUN 142240
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT THU APR 14 2011
OKC081-125-133-142315-
/O.CON.KOUN.SV.W.0032.000000T0000Z-110414T2315Z/
LINCOLN OK-POTTAWATOMIE OK-SEMINOLE OK-
540 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN SEMINOLE...EXTREME NORTHEASTERN POTTAWATOMIE AND
SOUTHEASTERN LINCOLN COUNTIES...
AT 540 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES SOUTH OF PRAGUE...MOVING NORTHEAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE CENTERVIEW AND PRAGUE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 197 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3536 9672 3544 9676 3557 9661 3541 9661
3540 9655 3544 9657 3546 9655 3544 9650
3546 9647 3546 9643 3542 9643
TIME...MOT...LOC 2240Z 239DEG 30KT 3544 9664
$$272
WWUS54 KOUN 142254
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT THU APR 14 2011
OKC081-125-142304-
/O.CAN.KOUN.SV.W.0032.000000T0000Z-110414T2315Z/
LINCOLN OK-POTTAWATOMIE OK-
554 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHEASTERN POTTAWATOMIE AND SOUTHEASTERN LINCOLN COUNTIES...
LAT...LON 3542 9643 3541 9654 3542 9656 3539 9657
3540 9660 3541 9660 3541 9658 3544 9657
3546 9655 3544 9650 3546 9646 3546 9643
TIME...MOT...LOC 2254Z 249DEG 27KT 3544 9656
$$
OKC133-142315-
/O.CON.KOUN.SV.W.0032.000000T0000Z-110414T2315Z/
SEMINOLE OK-
554 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EXTREME NORTHEASTERN SEMINOLE COUNTY...
AT 554 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES SOUTH OF PADEN...MOVING EAST AT 30 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
SEMINOLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3542 9643 3541 9654 3542 9656 3539 9657
3540 9660 3541 9660 3541 9658 3544 9657
3546 9655 3544 9650 3546 9646 3546 9643
TIME...MOT...LOC 2254Z 249DEG 27KT 3544 9656
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:23 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 14, 3:23 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT THU APR 14 2011
.DISCUSSION...
IN THE NEAR TERM...CONCERNS LIE WITH SEVERE THUNDERSTORM
DEVELOPMENT EAST OF THE DRYLINE...AND WITH ELEVATED WILDFIRE
POTENTIAL WEST OF THE DRYLINE. REGIONAL RADARS SHOW THAT THE FIRST
ECHOES HAVE ALREADY APPEARED EAST OF THE DRYLINE. WITH TIME...MID
LEVEL COOLING ASSOCIATED WITH THE CLOSED AND DEEPENING LOW...ALONG
WITH CONTINUED SURFACE HEATING...SHOULD ENCOURAGE FURTHER
DEVELOPMENT. THE PRESENT THERMODYNAMIC PROFILE IS CONDUCIVE TO
VERY LARGE HAIL...WITH A TORNADO THREAT DEVELOPING TOWARD EVENING
IN EASTERN PORTIONS OF THE CWA AS LOW LEVEL WIND FIELDS BECOME
MORE FAVORABLE.
A COLD FRONT WILL PUSH THROUGH THE CWA TONIGHT...EVENTUALLY ENDING
THE SEVERE WEATHER THREAT. HOWEVER...VERY STRONG POST FRONTAL
NORTHWEST WINDS ARE EXPECTED TO DEVELOP...WITH A HIGH WIND WATCH
AND WIND ADVISORY FOR FRIDAY LEFT UNCHANGED FROM THE PREVIOUS
FORECAST. IN ADDITION...HUMIDITY SHOULD BE LOW ENOUGH AND
TEMPERATURE HIGH ENOUGH IN SOUTHWESTERN PORTIONS OF THE CWA THAT A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY. NORTHERN PORTIONS
OF THE CWA MAY REMAIN CLOUDY MOST OF THE DAY...WITH SOME VERY
LIGHT RAIN POSSIBLE.
WINDS WILL BECOME LIGHTER ON SATURDAY AS THE INTENSE CLOSED LOW
MOVES OFF TO THE NORTHEAST. THROUGH MONDAY...AFTERNOON HIGH TEMPERATURES
WILL WARM INTO THE 70S AND EVENTUALLY THE 80S. STRONG SOUTH WINDS
MAY DEVELOP AGAIN BY AROUND TUESDAY...WITH THE NEXT NOTABLE CHANCE
OF PRECIPITATION OCCURRING ROUGHLY AT MID-WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 47 63 37 73 / 20 20 10 0
HOBART OK 43 67 34 71 / 0 10 0 0
WICHITA FALLS TX 48 74 39 76 / 10 0 0 0
GAGE OK 44 59 27 74 / 20 10 0 0
PONCA CITY OK 45 58 37 68 / 50 50 10 0
DURANT OK 53 68 41 69 / 50 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ011-012-
014>019-021>025-027>029-033>041-044>046-050.
WIND ADVISORY FROM 4 AM TO 7 PM CDT FRIDAY FOR OKZ008-013-019-
020-025-026-028>030-039>041-044>046-050.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
OKZ004>007-009>012-014>018-021>024-027-033>038.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR OKZ014-016-021>023-033>038-044.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.
WIND ADVISORY FROM 4 AM TO 7 PM CDT FRIDAY FOR TXZ086>090.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
TXZ083>085.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ083>090.
&&
06/03
TAYLORHazardous weather outlook, Apr 14, 11:45 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT THU APR 14 2011
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT THU APR 14 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF
EAST CENTRAL AND SOUTHEAST OKLAHOMA. THERE IS ALSO A SLIGHT RISK OF
SEVERE STORMS FROM NORTH CENTRAL INTO SOUTH CENTRAL OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE
EXTENDING FROM CUSHING... TO ADA... TO DURANT. THE SLIGHT RISK AREA
INCLUDES THE REMAINING PORTIONS OF CENTRAL OKLAHOMA LOCATED EAST OF
A LINE EXTENDING FROM ENID... TO LINDSAY... TO HEALDTON.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH 10 PM.
IMPACTS...
DAMAGING WINDS TO NEAR 70 MPH... HAIL TO THE SIZE OF BASEBALLS...
AND ISOLATED TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE EAST INTO THE CENTRAL
AND SOUTHERN PLAINS THROUGH THIS EVENING. A DRYLINE WILL ADVANCE
EAST THIS AFTERNOON AND WILL APPROACH THE I-35 CORRIDOR BY
MID AFTERNOON. A STRONG CAPPING INVERSION WILL INITIALLY SUPPRESS
THUNDERSTORM DEVELOPMENT. HOWEVER... THE COMBINATION OF DAYTIME
HEATING... AND COOLING TEMPERATURES ALOFT ASSOCIATED WITH AN
APPROACHING UPPER STORM SYSTEM... SHOULD WEAKEN THE CAP DURING THE
AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND
AHEAD OF THE DRYLINE DURING THE MID TO LATE AFTERNOON HOURS.
INSTABILITY AND WIND SHEAR WILL SUPPORT SEVERE THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WIND GUSTS. TORNADOES WILL ALSO BE POSSIBLE
ESPECIALLY IN THE MODERATE RISK AREA. THE DRYLINE MAY STALL FOR A
FEW HOURS OVER SOUTHEAST OKLAHOMA THIS EVENING BEFORE BEING
OVERTAKEN BY A COLD FRONT LATER TONIGHT WHICH WILL BRING AN END TO
THE SEVERE WEATHER RISK.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
FIRE WEATHER CONDITIONS WILL BE OF GREAT CONCERN TODAY... ESPECIALLY
BEHIND THE DRYLINE ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND
WESTERN NORTH TEXAS. A RED FLAG WARNING IS IN EFFECT. A WIND ADVISORY
IS ALSO IN EFFECT FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS.
VERY STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE
COLD FRONT AS IT MOVES THROUGH OKLAHOMA AND WESTERN NORTH TEXAS. A
HIGH WIND WATCH AND A WIND ADVISORY ARE IN EFFECT FOR LATE TONIGHT.
PLEASE REFER TO THE LATEST VERSIONS OF THESE PRODUCTS FOR ADDITIONAL
DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS FROM NEXT MONDAY THROUGH
WEDNESDAY.
OTHER HAZARDOUS WEATHER...
VERY STRONG WINDS GUSTING 40 TO 50 MPH ARE EXPECTED ON FRIDAY WITH
OCCASIONALLY HIGHER GUSTS TO NEAR 60 MPH POSSIBLE IN SOME LOCATIONS.
FIRE WEATHER CONCERNS WILL REMAIN HIGH INTO NEXT WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5AM FRIDAY.
CJS/BTIn the hours before
Local storm report, Apr 14, 4:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TORNADO 2 NW STROUD 35.77N 96.68W
04/14/2011 LINCOLN OK EMERGENCY MNGR
BRIEF TORNADO.
&&
NWSLocal storm report, Apr 14, 4:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
452 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 W STROUD 35.75N 96.69W
04/14/2011 LINCOLN OK PUBLIC
SMALL TREES BLOWN DOWN.
&&
NWSSpecial weather statement, Apr 14, 4:57 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT THU APR 14 2011
TXZ084-086>090-142300-
FOARD TX-WICHITA TX-CLAY TX-ARCHER TX-KNOX TX-BAYLOR TX-
457 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...CLAY...
FOARD...KNOX AND WICHITA COUNTIES.
AT 454 PM CDT...VISIBLE SATELLITE SHOWED A THICK PLUME OF SMOKE
COVERING MUCH OF WESTERN NORTH TEXAS. A LARGE FIRE WAS LOCATED IN
KENT COUNTY...SOUTHEAST OF CLAIREMONT...OR ABOUT 55 MILES SOUTHWEST
OF KNOX CITY. STRONG WINDS WERE BLOWING THE SMOKE A LONG
DISTANCE...UP TOWARD KNOX CITY...SEYMOUR...AND WICHITA FALL. PEOPLE
MAY SEE AND SMELL SMOKE THIS EVENING...BUT AS OF 5 PM...THE ONLY
LARGE...KNOWN WILDFIRE...WAS LOCATED WELL OUTSIDE OF THE NORMAN
NATIONAL WEATHER SERVICE FORECAST AREA.
LAT...LON 3339 9998 3375 10000 3388 9947 3383 9947
3383 9896 3401 9895 3408 9863 3351 9798
3339 9890Local storm report, Apr 14, 5:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 6 W TECUMSEH 35.26N 97.04W
04/14/2011 E1.00 INCH POTTAWATOMIE OK PUBLIC
&&
NWSLocal storm report, Apr 14, 5:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
523 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 NNW MILL CREEK 34.48N 96.85W
04/14/2011 E1.75 INCH JOHNSTON OK TRAINED SPOTTER
&&
NWSLocal storm report, Apr 14, 5:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL SULPHUR 34.51N 96.98W
04/14/2011 E4.25 INCH MURRAY OK LAW ENFORCEMENT
MAINLY QUARTER SIZED HAIL WITH A FEW SOFTBALL SIZED
PIECES. REPORT RELAYED VIA SULPHUR POLICE DEPARTMENT.
0500 PM HAIL 3 W OVERBROOK 34.07N 97.20W
04/14/2011 E1.00 INCH LOVE OK PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL.
&&
BAINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:58 AM CDT | High Wind Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 18 more | 18 hr |
| Apr 14, 3:58 AM CDT | Wind Advisory | OUN | Beckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more | 12 hr |
| Apr 14, 3:58 AM CDT | Wind Advisory | OUN | Atoka, Bryan, Carter, Cleveland, Coal, Cotton and 18 more | 42 hr |
| Apr 14, 3:07 PM CDT | Special Weather Statement | OUN | Carter | 23 min |
| Apr 14, 3:33 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| Apr 14, 3:34 PM CDT | Fire Weather Watch | OUN | Beckham, Caddo, Comanche, Cotton, Custer, Greer and 6 more | 13 hr |
| Apr 14, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 64 min |
| Apr 14, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 60 min |
| Apr 14, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 42 min |
| Apr 14, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Apr 14, 4:12 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 63 min |
| Apr 14, 4:41 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 18 min |
| Apr 14, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love | 63 min |
| Apr 14, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 45 min |
| Apr 14, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 57 min |
| Apr 14, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Johnston, Murray, Pontotoc | 61 min |
| Apr 14, 5:29 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall | 46 min |
| Apr 14, 5:31 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 59 min |
| Apr 14, 6:15 PM CDT | Tornado Warning | OUN | Atoka, Bryan, Johnston, Marshall | 75 min |
| Apr 14, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 58 min |
| Apr 14, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 39 min |
| Apr 14, 6:29 PM CDT | Tornado Warning | OUN | Atoka, Coal | 46 min |
| Apr 14, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| Apr 14, 6:54 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 81 min |
| Apr 14, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Pontotoc | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.